Publications 2021

  1. Fedorov Vladimir E., Boyko Kseniya V., Ta Duy Phuong, Initial value Problems for some classes of Linear Evolution Equations with Several Fractional Derivatives, CFVU Mathematical Notes, 28 (2021), 85-104.
  2. Dung Kieu Huu, Duong Dao Van, Nguyen Minh Chuong, Rough Hausdorff operator and its commutators on the Heisenberg group, Advances in Operator Theory ISSN: 6 (2021),
  3. M. V. Plekhanova, G. D. Baibulatova, Bui Trong Kien, Distributed control for semi-linear equations with Gerasimove- Caputo derivatives, CBΦY Mathematical, 28 (20221), 2
  4. Du Thu Trang, Ho Minh Toan, Nguyen Thi Hong, Algebra of Polynomials Bounded on a Semi-algebraic Set [f≤r], Acta Mathematica Vietnamica, 46 (2021), pages 821–838, Scopus.
  5. Nguyen Anh Tu, Quantitative Unique Continuation for Second Order Elliptic Operators with Singular Coefficients, Vietnam Journal of Mathematics, volume 49 (2021), pages 1001–1009, Scopus.
  6. Tran Nam Trung, On Gorenstein graphs, Journal of Algebraic Combinatorics, 54 (2021), pages 673–688, SCI-E, Scopus.
  7. Trung Hoa Dinh, Ho Minh Toan, Cong Trinh Le , Positivstellensätze for polynomial matrices, Positivity volume 25 (2021), pages 1295–1312, SCI-E, Scopus.
  8. Phan Thien Thach, Symmetric Duality for Homogeneous Multiple-Objective Problems, Journal of Optimization Theory and Applications, 188 (2021), pages 317–331, SCI-E, Scopus.
  9. Pham Huu Sach, Le Anh Tuan , Semicontinuity Property of Approximate Solution Mappings in Bifunction-Set Optimization, Journal of Optimization Theory and Applications, 191 (2021), pages 202–228, SCI-E, Scopus.
  10. Senthilraj, S.; Saravanakumar, T.; Raja, R.; Alzabut, J., Delay-dependent passivity analysis of nondeterministic genetic regulatory networks with leakage and distributed delays against impulsive perturbations, Advances in Difference Equations volume 2021, Article number: 353 (2021), SCI-E, Scopus.
  11. Do Van Luu, Tran Van Su, Nguyen Cong Dieu, Second-order efficiency conditions for vector equilibrium problems with constraints via contingent epiderivatives, Journal of Convex Analysis 28 (2021), 3, 903--926, SCI-E, Scopus.
  12. Pham Hoang Ha, Dang Dinh Hanh, Nguyen Thanh Loan, Ngoc Diep Pham, Spanning trees whose reducible stems have a few branch vertices, Czechoslovak Mathematical, Journal 71 (2021), pages 697–708, SCI-E, Scopus.
  13. Vu The Khoi, Masakazu Teragaito, Anh T. Tran, Left orderable surgeries of double twist knots II, Canadian Mathematical Bulletin, 64 (2021), 624–637, SCI-E, Scopus.
  14. Gyula Csatóa, Nguyen Van Hoang, Prosenjit Roy, Extremals for the singular Moser-Trudinger inequality via n-harmonic transplantation, Journal of Differential Equations, 270 (2021), 843-882, (SCI-E, Scopus).
  15. Pham T.Huong, Vu Ngoc Phat, New results on robust finite-time stability of singular large-scale complex systems with interconnected delays, Journal of the Franklin Institute, 358(2021), 8678-8693. SCI-E, Scopus.
  16. Nguyen Quynh Nga, Generalized variational inequalities for maximal monotone operators. Indian Journal of Pure and Applied Mathematics, 52 (2021), no. 1, 96–104, SCI-E, Scopus.
  17. Nguyen Quoc Thang, On Brauer–Manin obstructions and analogs of Cassels–Tate’s exact sequence for connected reductive groups over global function fields, Proceedings of the Japan Academy, Ser. A, Mathematical Sciences, 97(9): 67-72 (November 2021), (SCI-E, Scopus).
  18. Nguyen T. Thanh, P. Niamsup, Vu Ngoc Phat, New results on finite-time stability of fractional-order neural networks with time-varying delays, Neural Computation and Applications, 33 (2021), 17489-17496, (SCI-E, Scopus).
  19. Nguyen Thi Van Hang, M. Ebrahim Sarabi, Local convergence analysis of Augmented Lagrangian methods for piecewise linear-quadratic composite optimization problems, SIAM Journal on Optimization, Vol. 31 (2021), 2665-2694, (SCI-E, Scopus, Preprint: download here).
  20. Nguyen Khoa Son, Nguyễn Năng Thiều, Nguyen Dong Yen, On the solution existence for prox-regular perturbed sweeping processes, Journal of Nonlinear and Variational Analysis 5 (2021), no. 6, 851-863. (SCI-E, Scopus, Preprint: download here).
  21. Peter De Maesschalck, Doan Thai Son, Jeroen Wynen, Intrinsic determination of the criticality of a slow-fast Hopf bifurcation, Journal of Dynamics and Differential Equations, 33(2021), 2253–2269 , (SCI-E, Scopus, Preprint: download here).
  22. P. Niamsup, Vu Ngoc Phat, $H_\infty$ control for linear descriptor systems with non-differentiable delays in both state and observation, Optimization, 70(2021), 1809-1823, (SCI-E , Scopus).
  23. Vu Thi Huong, Jen-Chih Yao, Nguyen Dong Yen, Analyzing a maximum principle for finite horizon state constrained problems via parametric examples. Part 2: Problems with bilateral state constraints, Numerical Functional Analysis and Optimization, 42 (2021) 1334-1366. (SCI-E, Scopus, Preprint: download here).
  24. Dinh Nho Hao, Nguyen Van Duc, Nguyen Thi Ngoc Oanh, Stability results for weak solutions to backward one-dimensional semi-linear parabolic equations with locally Lipschitz source. Journal of Inverse and Ill-Posed Problems 29 (2021), no. 4, 499–513, SCI(-E); Scopus.
  25. Dinh Nho Hao, Tran Nhan Tam Quyen, Nguyen Thanh Son , Convergence Analysis of a Crank–Nicolson Galerkin Method for an Inverse Source Problem for Parabolic Equations with Boundary Observations. Applied Mathematics and Optimization. 84 (2021), 2289-2325, SCI(-E); Scopus.
  26. M. Alosaimi, D. Lesnic, Dinh Nho Hao, Identification of the forcing term in hyperbolic equations. International Journal of Computer Mathematics. 98(2021), 1877-1891, SCI(-E); Scopus.
  27. Doan Thai Son, Peter Kloeden, Semi-dynamical systems generated by autonomous Caputo fractional differential equations, Vietnam Journal of Mathematics volume 49, pages1305–1315 (2021), (Scopus, Preprint: download here)).
  28. Nguyễn Thị Thu Hương, Jen-Chih Yao, Nguyen Dong Yen, New results on proper efficiency for a class of vector optimization problems, Applicable Analysis 100 (2021), No. 15, 3199-3211, (SCI-E, Scopus, Preprint: download here.
  29. Hoang Le Truong, Hoang Ngoc Yen, A note on special cubic fourfolds of small discriminants, Forum Mathematicum, vol. 33 (2021), pp. 1137-1155, (SCI-E, Scopus).
  30. Do Hoang Son, Le Giang, On the conditional plurisubharmonic envelopes of bounded functions, International Journal of Mathematics, Volume 32 (2021), Issue 09, Article 2150060, (SCI-E,Scopus).
  31. Dương Thị Việt An, Nguyen Dong Yen, Optimality conditions based on the Fréchet second-order subdifferential, Journal of Global Optimization 81 (2021), 351-365, (SCI-E, Scopus, Preprint: download here).
  32. Le Dung Muu, Le Xuan Thanh, On fixed point approach to equilibrium problem, Journal of Fixed Point Theory and Applications, 23 (2021), Article number: 50, (SCI-E, Scopus, Preprint: download here).
  33. Dinh Van Le, Uwe Nagel, Nguyen Dang Hop, Tim Römer, Castelnuovo–Mumford Regularity up to Symmetry , International Mathematics Research Notices, 2021 (2021), 11010–11049, (SCI-E, Scopus).
  34. Sijong Kwak, Nguyen Dang Hop, Vu Thanh, Algebraic invariants of projections of varieties and partial elimination ideals. Journal of Algebra, 586 (2021), 973–1013, (SCI-E, Scpous).
  35. Tran Nam Trung, Maximal independent sets and regularity of graphs, International Journal of Algebra and Computation, 31 (2021), 807-818, (SCI-E, Scopus).
  36. Ha Huy Tai, Nguyen Dang Hop, Ngo Viet Trung, Tran Nam Trung, Depth functions of powers of homogeneous ideals. Proceedings of the American Mathematical Society, 149 (2021), 1837–1844, (SCI-E, Scopus).
  37. Nguyen Cong Minh, Luu Ba Thang, Tran Nam Trung, The number of roots of a polynomial system Bulletin of the Australian Mathematical Society, 103 (2021), 369 - 378, (SCI-E, Scopus)
  38. Le Xuan Dung, Truong Thi Hien, Nguyen Dang Hop, Tran Nam Trung, Regularity and Koszul property of symbolic powers of monomial ideals, Mathematische Zeitschrift volume 298 (2021), 1487–1522 (SCI-E, Scopus).
  39. Tran Van Bang, Ha Tien Ngoan, Nguyen Huu Tho, Phan Trong Tien, Admissible solutions to augmented nonsymmetric k-Hessian type equations I. The d-concavity of the k-Hessian type functions, Journal of Mathematical Analysis and Applications, 504 (2021), 125401, (SCI-E, Scopus).
  40. Dao Tuan Anh, Michael Reissig, The interplay of critical regularity of nonlinearities in a weakly coupled system of semi-linear damped wave equations, Journal of Differential Equations, 299 (2021), Pages 1-32, (SCI-E, Scopus).
  41. Can Van Hao, Remco van der Hofstad, Takashi Kumagai, Glauber dynamics for Ising models on random regular graphs: cut-off and metastability, ALEA, Latin American Journal of Probability and Mathematical Statistics 18, 1441–1482 (2021)
  42. Hoang The Tuan, Ha Duc Thai, Roberto Garappa, An analysis on solutions to fractional neutral differential equations with a delay. Communications in Nonlinear Science and Numerical Simulation, 100 (2021), 105854, (SCI-E, Scopus).
  43. Bui Trong Kien, Nguyen Thi Thu Huong, Xiaolong Qin, Ching-Feng Wen, Jen-Chih Yao, Regularity of solutions to a distributed and boundary optimal control problem governed by semilinear elliptic equations, Journal of Mathematical Analysis and Appplications, 495 (2021), 124694, (SCI-E, Scopus).
  44. Bui Trong Kien, Nguyen Quoc Tuan, Ching-Feng Wen, Jen-Chih Yao , L^{\infty} -Stability of a Parametric Optimal Control Problem Governed by Semilinear Elliptic Equations, Applied Mathematics & Optimization volume 84, pages 849–876 (2021), (SCI-E, Scopus).
  45. Ngo Van Giang, Dao Quang Khai, Some new regularity criteria for the Navier–Stokes equations in terms of one directional derivative of the velocity field, Nonlinear Analysis: Real World Applications, 62 (2021), 103379, (SCI-E, Scopus).
  46. Mai V. Thuan, P. Niamsup, Vu Ngoc Phat, Finite-time control analysis of nonlinear fractional-order systems subject to disturbances, Bulletin of the Malaysian Mathematical Sciences Society, 44(2021), 1425-1441. (SCI-E, Scopus).
  47. Nguyen Tat Thang, Takahiro Saito, Kiyoshi Takeuchi, The bifurcation set of a rational function via Newton polytopes, Mathematische Zeitschrift, 298 (2021), pages 899–916, (SCI-E, Scopus).
  48. Ha Huy Bang, Vu Nhat Huy, An extension of Bernstein inequality, Journal of Mathematical Analysis and Applications, 503 (2021), 125289, (SCI-E, Scopus).
  49. Phan Thanh An, Phong Thi Thu Huyen, Nguyen Thi Le, A modified Graham’s convex hull algorithm for finding the connected orthogonal convex hull of a finite planar point set, Applied Mathematics and Computation, 397 (2021), 125889, (SCI-E, Scopus).
  50. Nguyen T. Thanh, Piyapong Niamsup, Vu Ngoc Phat, Observer-based finite-time control of linear fractional-order systems with interval time-varying delay, International Journal of Systems Science, Volume 52 (2021), 1386-1395, (SCI-E, Scopus)
  51. Hoang The Tuan, On the existence and uniqueness of weak solutions to time-fractional elliptic equations with time-dependent variable coefficients, Proceedings of the American Mathematical Society, 149 (2021), 2597-2608, (SCI-E, Scopus).
  52. Lê Mậu Hải, Pham Hoang Hiep, Trinh Tung, Estimates of Level Sets of Holomorphic Functions and Applications to the Weighted Log Canonical Thresholds, The Journal of Geometric Analysis volume 31 (2021), 3783–3819, (SCI-E, Scopus).
  53. Nguyễn Năng Tâm, C.-F. Wen, J.-C. Yao, Nguyen Dong Yen, Structural convexity and ravines of quadratic functions, Journal of Applied and Numerical Optimization, 3 (2021), No. 2, pp. 425-434, Scopus.
  54. Can Van Hao, Doan Thai Son, Nguyễn Văn Quyết, Limit theorems for the one dimensional random walk with random resetting to the maximum, Journal of Statistical Physics, 183 (2021), Article number: 21, (SCI-E, Scopus, Preprint: download here).
  55. Wenhui Chen, Dao Tuan Anh, On the Cauchy problem for semilinear regularity-loss-type sigma-evolution models with memory term, Nonlinear Analysis: Real World Applications, 59 (2021), 103265, (SCI-E, Scopus).
  56. Dao Tuan Anh, Michael Reissig, Blow-up results for semi-linear structurally damped sigma-evolution equations, In: Cicognani M., Del Santo D., Parmeggiani A., Reissig M. (eds) Anomalies in Partial Differential Equations. Springer INdAM Series, vol 43 (2021). Springer, Cham, 213-245.
  57. Ha Huy Bang, Vũ Nhật Huy, Some Spectral Formulas for Functions Generated by Differential and Integral Operators, Acta Mathematica Vietnamica volume 46 (2021), 163–177, Scopus.
  58. Ngo Dac Tan, Tournaments and bipartite tournaments without vertex disjoint cycles of different lengths, SIAM Journal on Discrete Mathematics, 35 (1) (2021), 485 - 494, (SCI-E, Scopus).
  59. Doan Trung Cuong, Sijong Kwak, Componentwise linearity of projective varieties with almost maximal degree, Journal of Pure and Applied Algebra, 225 (2021), 106672, (SCI-E, Scopus).
  60. Phùng Minh Đức, Le Xuan Thanh, A splitting subgradient algorithm for solving equilibrium problems involving the sum of two bifunctions and application to cournot-nash model, RAIRO Operations Research, 55 (2021), S1395 - S1410, (SCI-E, Scopus, Preprint: download here).
  61. Huynh Khanh, Filippo Santambrogio, q-Moment Measures and Applications: a New Approach via Optimal Transport, Journal of Convex Analysis 28 (2021), No. 4, (SCI-E, Scopus, Preprint: download here).
  62. Dinh Si Tiep, Guo Feng; Phạm Tiến Sơn, Global Łojasiewicz inequalities on comparing the rate of growth of polynomial functions, Journal of Mathematical Analysis and Applications, 499 (2021), 125057, (SCI-E, Scopus, Preprint: download here).
  63. Vu Thi Huong, Jen-Chih Yao, Nguyen Dong Yen, Optimal Economic Growth Models with Nonlinear Utility Functions, Journal of Optimization Theory and Applications, 188 (2021), 571–596. (SCI-E, Scopus, Preprint: download here).
  64. Artur Babiarz, Le Viet Cuong, Adam Czornik, Doan Thai Son, Necessary and sufficient conditions for assignability of dichotomy spectra of continuous time-varying linear systems, Automatica 125 (2021), 109466, SCI-E, Scopus, Preprint: download here.
  65. Hoang The Tuan, Hieu Trinh, James Lam, Necessary and sufficient conditions of the positivity and stability to mixed fractional-order systems. International Journal of Robust and Nonlinear Control, 31 (2021), no. 1, pp. 37-50, SCI-E, Scopus.
  66. Hoang The Tuan, On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete and Continuous Dynamical Systems - Series B, 26 (2021), no. 3, pp. 1749-1762, SCI-E, Scopus.
  67. Do Hoang Son, An integral theorem for plurisubharmonic functions, Journal of Mathematical Analysis and Applications, Volume 495 (2021), No 2, 124741. (SCI-E, Scopus).
  68. Pham Ngoc Anh, Tran Giang Nam, Special irreducible representations of Leavitt path algebras, Advances in Mathematics Volume 377, 22 2021, 107483, (SCI-E, Scopus).
  69. Dinh Si Tiep, Zbigniew Jelonek, Thom Isotopy Theorem for Nonproper Maps and Computation of Sets of Stratified Generalized Critical Values, Discrete & Computational Geometry volume 65, pages 279–304 (2021), (SCI-E, Scopus, Preprint: download here).
  70. Phung Ho Hai, João Pedro dos Santos, On the Structure of Affine Flat Group Schemes Over Discrete Valuation Rings, II , International Mathematics Research Notices, 12 (2021), Pages 9375–9424, (SCI(-E), Scopus).
  71. Tran Giang Nam, Jens Zumbragel, On Steinberg algebras of Hausdorff ample groupoids over commutatitive semirings, Journal of Pure and Applied Algebra 225 (2021), 10654, SCI(-E); Scopus.
  72. Christophe Crespelle, DanielLokshtanov, Phan Thi Ha Duong, EricThierry, Faster and enhanced inclusion-minimal cograph completion, Discrete Applied Mathematics, 288 (2021) 138–151.